Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Average behavior of Fourier coefficients of cusp forms


Author: Guangshi Lü
Journal: Proc. Amer. Math. Soc. 137 (2009), 1961-1969
MSC (2000): Primary 11F30, 11F11, 11F66
DOI: https://doi.org/10.1090/S0002-9939-08-09741-4
Published electronically: December 30, 2008
MathSciNet review: 2480277
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ a_0(n)$ and $ b_0(n)$ be the normalized Fourier coefficients of the two holomorphic Hecke eigenforms $ f(z)\in S_{2k}(\Gamma)$ and $ \varphi(z)\in S_{2l}(\Gamma)$ respectively. In 1999, Fomenko studied the following average sums of $ a_0(n)$ and $ b_0(n)$:

$\displaystyle \sum_{n \leq x}a_0(n)^3, \quad \sum_{n \leq x}a_0(n)^2b_0(n), \quad \sum_{n \leq x}a_0(n)^2b_0(n)^2, \quad \sum_{n \leq x}a_0(n)^4.$      

In this paper, we are able to improve on Fomenko's results.


References [Enhancements On Off] (What's this?)

  • 1. D. Bump and D. Ginzburg, Symmetric square $ L$-functions on $ GL(r)$, Ann. of Math., 136(1992), 137-205. MR 1173928 (93i:11058)
  • 2. K. Chandrasekharan and R. Narasimhan, Functional equations with multiple gamma factors and the average order of arithmetical functions, Ann. of Math., 76(1962), 93-136. MR 0140491 (25:3911)
  • 3. P. Deligne, La Conjecture de Weil, Inst. Hautes Études Sci. Publ. Math., 43(1974), 273-307.MR 0340258 (49:5013)
  • 4. O.M. Fomenko, Fourier coefficients of parabolic forms and automorphic $ L$-functions, J. of Math. Sci., 95(1999), 2295-2316. MR 1691291 (2001a:11077)
  • 5. S. Gelbart and H. Jacquet, A relation between automorphic representations of GL$ (2)$ and GL$ (3)$, Ann. Sci. École Norm. Sup., 11(1978), 471-552. MR 533066 (81e:10025)
  • 6. D. Goldfeld, Automorphic Forms and $ L$-functions for the Group $ GL(n,\mathbb{R})$, Cambridge Studies in Advanced Mathematics, 99, Cambridge University Press, 2006. MR 2254662 (2008d:11046)
  • 7. H. Jacquet, I. Piatetski-Shapiro and J. Shalika, Rankin-Selberg convolutions, Amer. J. Math., 105(1983), 367-464. MR 701565 (85g:11044)
  • 8. H. Jacquet and J. Shalika, Rankin-Selberg convolutions: Archimedean theory, Weizmann Inst. Sci., 1(1990), 125-208. MR 1159102 (93d:22022)
  • 9. H. Iwaniec, Topics in Classical Automorphic Forms, Grad. Stud. Math., 17, Amer. Math. Soc., Providence, RI, 1997. MR 1474964 (98e:11051)
  • 10. H. Iwaniec and E. Kowalski, Analytic Number Theory, Amer. Math. Soc. Colloquium Publ., 53, Amer. Math. Soc., Providence, RI, 2004. MR 2061214 (2005h:11005)
  • 11. C.J. Moreno and F. Shahidi, The fourth moment of the Ramanujan $ \tau$-function, Math. Ann., 266(1983), 431-446. MR 724740 (85i:11039)
  • 12. R.A. Rankin, Contributions to the theory of Ramanujan's function $ \tau(n)$ and similar arithmetical functions, II. The order of the Fourier coefficients of the integral modular forms, Proc. Cambridge Phil. Soc., 35(1939), 357-372.
  • 13. F. Shahidi, Third symmetric power $ L$-functions for GL$ (2)$, Compos. Math., 70(1989), 245-273. MR 1002045 (90m:11081)
  • 14. G. Shimura, On the holomorphy of certain Dirichlet series, Proc. London Math. Soc., 31(1975), 79-98. MR 0382176 (52:3064)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F30, 11F11, 11F66

Retrieve articles in all journals with MSC (2000): 11F30, 11F11, 11F66


Additional Information

Guangshi Lü
Affiliation: Department of Mathematics, Shandong University, Jinan, Shandong, 250100, People’s Republic of China
Email: gslv@sdu.edu.cn

DOI: https://doi.org/10.1090/S0002-9939-08-09741-4
Keywords: Fourier coefficients of cusp forms, Gelbart-Jacquet lift, $L$-function
Received by editor(s): May 30, 2008
Received by editor(s) in revised form: August 28, 2008
Published electronically: December 30, 2008
Additional Notes: This work was supported by the National Natural Science Foundation of China (Grant No. 10701048).
Communicated by: Ken Ono
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society